MathSciNet Relay Station
MathSciNet bibliographic data
MR602463 (82h:14007) 14C30 (32C37)
Fujiki, Akira Duality of mixed Hodge structures of algebraic varieties. Publ. Res. Inst. Math. Sci. 16 (1980), no. 3, 635–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement